# SDR DALA2024060405775

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 12-24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 CORROSION SEAT TRACK +Y1292 BETWEEN FR12 TO FR24 FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK Y1292 LOC BTW FR12 LH TO FR24 LH FWD GALLEY AREA AS PER A319 SRM 51-42 -11 AND SRM 51-72-11. (0375134)
